Poly-Bernoulli numbers

研究成果: ジャーナルへの寄稿記事

108 引用 (Scopus)

抄録

By using polylogarithm series, we define “poly-Bernoulli numbers” which generalize classical Bernoulli numbers. We derive an explicit formula and a duality theorem for these numbers, together with a von Staudt-type theorem for di-Bernoulli numbers and another proof of a theorem of Vandiver.

元の言語英語
ページ(範囲)221-228
ページ数8
ジャーナルJournal de Theorie des Nombres de Bordeaux
9
発行部数1
DOI
出版物ステータス出版済み - 1 1 1997

Fingerprint

Bernoulli numbers
Polylogarithms
Duality Theorems
Theorem
Explicit Formula
Generalise
Series

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

これを引用

Poly-Bernoulli numbers. / Kaneko, Masanobu.

:: Journal de Theorie des Nombres de Bordeaux, 巻 9, 番号 1, 01.01.1997, p. 221-228.

研究成果: ジャーナルへの寄稿記事

@article{08a5ed0f367f4128acbf3993d0a89d11,
title = "Poly-Bernoulli numbers",
abstract = "By using polylogarithm series, we define “poly-Bernoulli numbers” which generalize classical Bernoulli numbers. We derive an explicit formula and a duality theorem for these numbers, together with a von Staudt-type theorem for di-Bernoulli numbers and another proof of a theorem of Vandiver.",
author = "Masanobu Kaneko",
year = "1997",
month = "1",
day = "1",
doi = "10.5802/jtnb.197",
language = "English",
volume = "9",
pages = "221--228",
journal = "Journal de Theorie des Nombres de Bordeaux",
issn = "1246-7405",
publisher = "Universite de Bordeaux III (Michel de Montaigne)",
number = "1",

}

TY - JOUR

T1 - Poly-Bernoulli numbers

AU - Kaneko, Masanobu

PY - 1997/1/1

Y1 - 1997/1/1

N2 - By using polylogarithm series, we define “poly-Bernoulli numbers” which generalize classical Bernoulli numbers. We derive an explicit formula and a duality theorem for these numbers, together with a von Staudt-type theorem for di-Bernoulli numbers and another proof of a theorem of Vandiver.

AB - By using polylogarithm series, we define “poly-Bernoulli numbers” which generalize classical Bernoulli numbers. We derive an explicit formula and a duality theorem for these numbers, together with a von Staudt-type theorem for di-Bernoulli numbers and another proof of a theorem of Vandiver.

UR - http://www.scopus.com/inward/record.url?scp=85010014517&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85010014517&partnerID=8YFLogxK

U2 - 10.5802/jtnb.197

DO - 10.5802/jtnb.197

M3 - Article

AN - SCOPUS:85010014517

VL - 9

SP - 221

EP - 228

JO - Journal de Theorie des Nombres de Bordeaux

JF - Journal de Theorie des Nombres de Bordeaux

SN - 1246-7405

IS - 1

ER -